Alert archive / Ohio / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 113, NWS Pittsburgh, PA

June 22, 2022Guernsey County, Muskingum County, Noble County, Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 22, 2022, 4:11 PM EDT for Guernsey County, Muskingum County, Noble County, Ohio. It was in force for 20 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2022, 4:11 PM EDT (20:11 UTC)
Expired
Jun 22, 2022, 4:31 PM EDT
In force
20 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Guernsey County, OH, Muskingum County, OH, Noble County, OH

The radar

The Pittsburgh radar (KPBZ), 146 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 4:22 PM EDTTSTM WND DMGCumberland, OHREPORT OF TREES DOWN IN THE AREA. TIME ESTIAMTED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 3:40 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2022-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 185 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2022-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
185 J/kg
Mixed-layer CIN
-251 J/kg
Mixed-layer LCL
1657 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted.

916 
WUUS51 KPBZ 222011
SVRPBZ
OHC059-119-121-222045-
/O.NEW.KPBZ.SV.W.0113.220622T2011Z-220622T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
411 PM EDT Wed Jun 22 2022

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  Southwestern Guernsey County in east central Ohio...
  Southeastern Muskingum County in east central Ohio...
  Western Noble County in east central Ohio...

* Until 445 PM EDT.

* At 411 PM EDT, a severe thunderstorm was located 9 miles south of
  New Concord, or 12 miles southwest of Cambridge, moving southeast
  at 10 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines, resulting in some 
           power outages.

* Locations impacted include...
  Caldwell, Dudley, Cumberland, Belle Valley, Sarahsville, High Hill,
  and Wolf Run State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 3995 8169 3983 8138 3969 8141 3963 8159
      3966 8159 3967 8163 3968 8165 3975 8164
      3976 8172 3985 8181
TIME...MOT...LOC 2011Z 310DEG 8KT 3987 8169 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
499 
WWUS51 KPBZ 222021
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
421 PM EDT Wed Jun 22 2022

OHC059-119-121-222045-
/O.CON.KPBZ.SV.W.0113.000000T0000Z-220622T2045Z/
Guernsey OH-Muskingum OH-Noble OH-
421 PM EDT Wed Jun 22 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHWESTERN GUERNSEY...SOUTHEASTERN MUSKINGUM AND WESTERN NOBLE
COUNTIES...

At 421 PM EDT, a severe thunderstorm was located 10 miles south of
New Concord, or 11 miles northwest of Caldwell, moving southeast at
10 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
Caldwell, Dudley, Cumberland, Belle Valley, Sarahsville, and Wolf Run
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 3994 8167 3983 8138 3969 8141 3963 8159
      3966 8159 3967 8163 3968 8165 3975 8164
      3976 8172 3986 8174
TIME...MOT...LOC 2021Z 310DEG 8KT 3986 8167 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
534 
WWUS51 KPBZ 222031
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
431 PM EDT Wed Jun 22 2022

OHC059-119-121-222041-
/O.CAN.KPBZ.SV.W.0113.000000T0000Z-220622T2045Z/
Guernsey OH-Muskingum OH-Noble OH-
431 PM EDT Wed Jun 22 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GUERNSEY...
SOUTHEASTERN MUSKINGUM AND WESTERN NOBLE COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Ohio.

LAT...LON 3994 8167 3983 8138 3969 8141 3963 8159
      3966 8159 3967 8163 3968 8165 3975 8164
      3976 8172 3986 8174
TIME...MOT...LOC 2028Z 310DEG 8KT 3985 8165 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 1:23 PM EDT, 2 hours 48 minutes earlier.

Area forecast discussion, Jun 22, 1:23 PM EDT, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
123 PM EDT Wed Jun 22 2022

.SYNOPSIS...
Shower and thunderstorm chances are likely this afternoon and
evening with a crossing cold front. Dry weather is then expected
Thursday through Saturday under high pressure.

&&

.NEAR TERM /THROUGH TONIGHT/...
Shower and thunderstorm chances will increase during the late
afternoon to early evening hours ahead of an incoming weak cold
front moving southeast from the Great Lakes. Initiation will be
slightly delayed with remnant convective inhibition, but
increased jet support with an incoming weak shortwave into this
warm, humid environment should foster development along/ahead
of the boundary.

Isolated to scattered severe storms will be possible, favoring
locations southeast of Pittsburgh, with the primary threats
being damaging wind and isolated large hail. The environment is
progged to have 2000-3000 J/kg MLCAPE and 1000-1300 DCAPE
(buoyed by dry air aloft), but weak shear (20-30kts effective
bulk shear) will limit organization of the severe threat and
keep activity localized. Slow storm motion, dry air, and lack of
shear may allow for isolated instances of microbursts as well.

Thunderstorm chances will diminish/shift southeast with the
progressing cold front and loss of diurnal heating, with
convection likely ending across the region by midnight.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/...
Brief upper troughing and building surface high pressure will
create dry and seasonable conditions Thursday. High pressure
will remain the dominant feature through Saturday and maintain
dry conditions, while temperature will rise as pressure heights
increase with ridging edging northeast from the Southern Plains.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
Weak shortwaves rounding a developing upper level low pressure
system over the northern Great Plains will begin to break down
the ridge over the Ohio River Valley. The subsequent ridge
breakdown and associated development/progression of a surface
cold front will increase thunderstorm chances Sunday afternoon
into Monday morning. Synoptic details remain too varied to note
any severe potential with this convection at this time.

A period of drier and cooler weather should develop thereafter
as broad upper troughing is expected to develop over the Great
Lakes Region.

&&

.AVIATION /17Z WEDNESDAY THROUGH SUNDAY/...
Clouds will increase through the afternoon ahead of an
advancing cold front. Scattered to numerous showers and
thunderstorms are expected to bloom ahead of the front later
this afternoon in an unstable air mass. Have used 2 hour TEMPO
groups to attempt the time of most likely impact at the
terminals, generally between 19Z and 00Z. FKL is least likely to
be hit, as the boundary may well be largely past the area by
convective initiation, and DUJ may be in this situation as well.
VFR conditions will largely prevail outside of precipitation. Although
MVFR was used in TEMPO groups, a brief period of IFR will be
possible. Strong wind gusts may also accompany the more robust
storms.

Showers and storms will exit to the east and southeast during
the evening. VFR conditions will be established once again,
although some overnight MVFR in low ceilings and mist is
possible at DUJ and MGW where drier air arrives last. Any such
restrictions will mix out by mid-morning on Thursday.

.Outlook...
General restrictions are not anticipated again until the next
cold front approaches late in the weekend.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
Hazardous weather outlook, Jun 22, 3:10 AM EDT, 13 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
310 AM EDT Wed Jun 22 2022

OHZ049-050-057>059-068-069-PAZ014-016-020>023-029-031-073>076-
WVZ001>004-012-021-509>514-230715-
Harrison-Jefferson OH-Muskingum-Guernsey-Belmont-Noble-Monroe-Butler-
Jefferson PA-Beaver-Allegheny-Armstrong-Indiana-Washington-Greene-
Westmoreland-Higher Elevations of Westmoreland-Fayette-
Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel-
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
310 AM EDT Wed Jun 22 2022

This Hazardous Weather Outlook is for east central Ohio, western
Pennsylvania, and northern West Virginia.

.DAY ONE...Today and tonight.

Scattered severe thunderstorms are possible this afternoon and early
evening with a crossing cold front. Damaging wind is expected to be
the main hazard, though large hail is also possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ039>041-048-PAZ007>009-013-015-230715-
Tuscarawas-Carroll-Columbiana-Coshocton-Mercer-Venango-Forest-
Lawrence-Clarion-
310 AM EDT Wed Jun 22 2022

This Hazardous Weather Outlook is for east central Ohio and western
Pennsylvania.

.DAY ONE...Today and tonight.

Isolated severe thunderstorms are possible this afternoon with a
crossing cold front. Damaging wind is expected to be the main hazard.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jun 22, 3:04 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
304 PM EDT Wed Jun 22 2022

OHZ041-221930-
Columbiana OH-
304 PM EDT Wed Jun 22 2022

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN COLUMBIANA COUNTY
THROUGH 330 PM EDT...

At 304 PM EDT, Doppler radar was tracking a strong thunderstorm near
Salem, moving southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Salem, Columbiana, Lisbon, Leetonia, Guilford Lake State Park, and
Winona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4092 8082 4090 8082 4090 8076 4085 8063
      4071 8065 4069 8084 4090 8098 4090 8090
      4093 8089 4093 8084
TIME...MOT...LOC 1904Z 319DEG 12KT 4092 8093

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 22, 3:21 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
321 PM EDT Wed Jun 22 2022

OHZ057-068-221945-
Noble OH-Muskingum OH-
321 PM EDT Wed Jun 22 2022

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MUSKINGUM AND WEST
CENTRAL NOBLE COUNTIES THROUGH 345 PM EDT...

At 321 PM EDT, Doppler radar was tracking a strong thunderstorm over
Zanesville, moving southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Zanesville, South Zanesville, North Zanesville, Philo, Pleasant
Grove, Chandlersville, Ruraldale, Cannelville, High Hill, Duncan
Falls, Drake, and Blue Rock State Park.

This includes Interstate 70 in Ohio between mile markers 150 and 160.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4003 8201 3977 8157 3972 8164 3975 8164
      3977 8198 3993 8211
TIME...MOT...LOC 1921Z 317DEG 19KT 3993 8201

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 22, 3:28 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
328 PM EDT Wed Jun 22 2022

PAZ008-009-015-222000-
Forest PA-Clarion PA-Venango PA-
328 PM EDT Wed Jun 22 2022

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN VENANGO...
NORTHEASTERN CLARION AND SOUTHWESTERN FOREST COUNTIES THROUGH 400 PM
EDT...

At 327 PM EDT, Doppler radar was tracking an area of strong
thunderstorms near Enterprise, or 11 miles north of Oil City, moving
southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Oil City, Tionesta, Hasson Heights, Rouseville, Pleasantville,
Fryburg, Leeper, Oil Creek State Park, Starr, and Cook Forest State
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4150 7923 4137 7923 4129 7946 4152 7981
      4162 7968 4162 7960
TIME...MOT...LOC 1927Z 309DEG 14KT 4158 7963

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 22, 3:36 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
336 PM EDT Wed Jun 22 2022

OHZ041-050-PAZ020-029-WVZ001-222000-
Jefferson OH-Columbiana OH-Beaver PA-Washington PA-Hancock WV-
336 PM EDT Wed Jun 22 2022

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN JEFFERSON...EASTERN
COLUMBIANA...SOUTHWESTERN BEAVER...NORTHWESTERN WASHINGTON AND
HANCOCK COUNTIES THROUGH 400 PM EDT...

At 336 PM EDT, Doppler radar was tracking an area of strong
thunderstorms near Lisbon, or 7 miles north of Wellsville, moving
southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Weirton, East Liverpool, Columbiana, Monaca, East Palestine,
Wellsville, Toronto, Beaver, Calcutta, Ohioville, Lisbon, and
Midland.

This includes Interstate 376 in Pennsylvania between mile markers 34
and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4071 8088 4090 8068 4067 8026 4052 8036
      4042 8058
TIME...MOT...LOC 1936Z 309DEG 14KT 4070 8070

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 22, 3:45 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
345 PM EDT Wed Jun 22 2022

OHZ039-048-057-058-222015-
Guernsey OH-Tuscarawas OH-Coshocton OH-Muskingum OH-
345 PM EDT Wed Jun 22 2022

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GUERNSEY...EASTERN
COSHOCTON...NORTHEASTERN MUSKINGUM AND SOUTHWESTERN TUSCARAWAS
COUNTIES THROUGH 415 PM EDT...

At 345 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles north of West Lafayette, or 8 miles north of Coshocton, moving
southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Coshocton, Newcomerstown, West Lafayette, Baltic, Port Washington,
Plainfield, Chili, Boden, Bakersville, and Kimbolton.

This includes Interstate 77 in Ohio between mile markers 52 and 69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Ohio.

&&

LAT...LON 4036 8193 4045 8181 4044 8169 4025 8142
      4011 8147 4008 8169
TIME...MOT...LOC 1945Z 320DEG 14KT 4038 8179

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 22, 3:48 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
348 PM EDT Wed Jun 22 2022

OHZ057-058-068-222015-
Guernsey OH-Noble OH-Muskingum OH-
348 PM EDT Wed Jun 22 2022

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN GUERNSEY...
SOUTHEASTERN MUSKINGUM AND WEST CENTRAL NOBLE COUNTIES THROUGH 415
PM EDT...

At 348 PM EDT, Doppler radar was tracking strong thunderstorms 9
miles southwest of New Concord, or 10 miles southeast of Zanesville,
moving southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Caldwell, Philo, Cumberland, Belle Valley, Chandlersville, Ruraldale,
High Hill, Duncan Falls, Blue Rock State Park, and Wolf Run State
Park.

This includes the following highways...
  Interstate 70 in Ohio between mile markers 165 and 166.
  Interstate 77 in Ohio between mile markers 25 and 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Ohio.

&&

LAT...LON 3998 8181 3976 8147 3966 8162 3967 8164
      3975 8164 3976 8191 3985 8200
TIME...MOT...LOC 1948Z 319DEG 14KT 3989 8184

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 3:04 PM EDTSpecial Weather StatementPBZColumbiana26 min
Jun 22, 3:21 PM EDTSpecial Weather StatementPBZMuskingum24 min
Jun 22, 3:36 PM EDTSpecial Weather StatementPBZColumbiana24 min
Jun 22, 3:40 PM EDTSevere Thunderstorm WarningPBZHarrison, Jefferson35 min
Jun 22, 3:42 PM EDTSevere Thunderstorm WarningPBZColumbiana48 min
Jun 22, 3:45 PM EDTSpecial Weather StatementPBZCoshocton30 min
Jun 22, 3:48 PM EDTSpecial Weather StatementPBZMuskingum27 min
Jun 22, 3:59 PM EDTSevere Thunderstorm WarningPBZColumbiana31 min
Jun 22, 5:05 PM EDTSevere Thunderstorm WarningPBZCarroll, Harrison, Jefferson25 min
Jun 22, 5:14 PM EDTSevere Thunderstorm WarningPBZJefferson31 min
Jun 22, 5:40 PM EDTSevere Thunderstorm WarningPBZBelmont, Harrison, Jefferson35 min
Jun 22, 6:09 PM EDTSevere Thunderstorm WarningPBZGuernsey, Monroe, Muskingum, Noble51 min
Jun 22, 6:23 PM EDTSevere Thunderstorm WarningPBZBelmont, Monroe37 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.